The rigidity theorems of self shrinkers

Qi Ding Fudan University Yuanlong Xin Fudan University

Differential Geometry mathscidoc:1901.10001

Trans. A.M.S., 366, 5067-5085, 2014
By using certain idea developed in minimal submanifold theory we study rigidity problem for self-shrinkers in the present paper. We prove rigidity results for the squared norm of the second fundamental form of self-shrinkers, either under point-wise conditions or under integral conditions.
self shrinkers´╝î the second fundamental form
[ Download ] [ 2019-01-19 00:02:00 uploaded by qiding ] [ 1262 downloads ] [ 0 comments ]
  title={The rigidity theorems of self shrinkers},
  author={Qi Ding, and Yuanlong Xin},
  booktitle={Trans. A.M.S.},
Qi Ding, and Yuanlong Xin. The rigidity theorems of self shrinkers. 2014. Vol. 366. In Trans. A.M.S.. pp.5067-5085.
Please log in for comment!
Contact us: | Copyright Reserved